# SDR YENA2023102501319

- Difficulty date: October 24, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N997JL
- Make and model: Airbus A321-231
- Aircraft serial: 08473
- Aircraft time: 18,493 hours, 5,992 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#479, JFK-MBJ. 'IN CRUSE FL 360 DIRTY SOCK SMELL IN AFT CABIN. COMPLETED ODER ISOLATION PROCEDURE FOR AFT CABIN ODER PERSISTED. WENT BACK TO NORMAL PARK CONFIG PER PROCEDURE AND ODER DISSIPATED. CONTINUED TO DESTINATION. NO ODOR DETECTED FOR THE REMAINDER OF FLIGHT; C/W INFO NOTICE 2017-T015J SEC A ISOLADED FAULT TYPE 10(A), 1, C PER TSM 05-50-00-810-085-B / TSM 05-50-00-810-085-D ACFT IS OK FOR SERVICE.'
